Withdrawal from Lexapro, Welbutrin, Lyrica, prescribed Ziprasidone.

Posted by miss2sassy @miss2sassy, Mar 22, 2016

I am successfully withdrawing from Lexapro, Welbutrin, and Lyrica. Stopped these meds mid December 2015. There are mild side effects but am pleased with progress. I now have mental clarity beyond any hopes over the past 10 years. Yesterday my new new doctor prescribed Ziprasidone HCL 20mg for mild bipolar disorder. I filled the scrip, but have not started the medication. Have been researching the side effects, which are frightening. Am calling the Dr. today to say I will not take this. It seems to me that I am being prescribed medicine for temporary side effects. I am trying to find help for fibromyalgia and think that reducing stress will help. Have had many years of various levels of “trauma” which caused the fibro.
I understand that mental/mood disorders can be difficult to treat but am getting frustrated. I don’t feel like I am being heard by the new internist, pain management Dr. or psychiatric physician assistant.

Liked by littlecroissant

You have been so helpful. Thank you so much!

You have been so helpful to me. Thank you so much!

You’re so welcome! That’s what we are all here for. We need each other!

@kdo0827, will I ever feel like myself again?

You will but it takes time. I’d stay in touch with your doctor.

Have you tried Cymbalta? I recently went off Lexapro, Trazodone and another med I can’t recall right now. The mental clarity is amazing! I was so drugged all the time! You don’t realize how bad until you’re off of them. I’m very pleased with how I feel on Cymbalta. It also helps my neuropathy. I’m weaning off Remeron because of weight gain. Hope I won’t regret it.

They all effect sugar and sodium levels. I have pots syndrome so sodium is an issue already. Today, I am experiencing weakness in my muscles and kind of a numb feeling in my arms. Is this normal for SSRI withdrawal?

That I don’t know. I had electrical shocks all down my arms.

Sounds terrifying!

Wondering if none had very high blood pressure when stopping Lexipro? I am 200/100 today because of the anxiety and my Dr wants to put me on Ativan for a short amount of time to get me thru withdrawal. Scared of Ativan, heard stories about this too. I already had two strokes and do not want another one. Any advice?

@farabella

Wondering if none had very high blood pressure when stopping Lexipro? I am 200/100 today because of the anxiety and my Dr wants to put me on Ativan for a short amount of time to get me thru withdrawal. Scared of Ativan, heard stories about this too. I already had two strokes and do not want another one. Any advice?

Jump to this post

Farabella, I have been on Ativan for about 5 years now and have never had any side effects. I too have high blood pressure and I take Lisinopril. I've never had any problems. I am by by nature a high strung person and the Ativan helps me tremendously. I wish you a lot of luck. If not Ativan, there are other antianxiety drugs out there. Your anxiety could cause you to have another stroke, along with your high blood pressure.

@farabella

Wondering if none had very high blood pressure when stopping Lexipro? I am 200/100 today because of the anxiety and my Dr wants to put me on Ativan for a short amount of time to get me thru withdrawal. Scared of Ativan, heard stories about this too. I already had two strokes and do not want another one. Any advice?

Jump to this post

I don't think you would have any problems taking Ativan for a short period of time to get you through your duress now and without experiencing any potential uncomfortable side-effects from withdrawing from taking a benzodiazepine.

Thank you. My doctor says I could take the Ativan for up to 2 weeks so as not to have to wean off of that. I’m wondering if I stopped the 5 mg every other day too fast. I did that for 3 days.

Kd0827, I had the worst anxiety and withdrawal today, after going from 5 mg for 1 week to 5 mg every other day, I did that for 3 days. My blood pressure soared to 200/100. Dangerous for me because I already had 2strokes because of blood pressure. Do you think I weaned off too fast? Should I go back on 5 mg a day for maybe a few weeks then every other day for a few weeks? This is really bad. Feel terrible. I allied my Dr crying and he gave me Ativan to take for 2 weeks to help with anxiety. Don’t like this Ativan at all. Appreciate any help. Thank you.

I’m sorry you’re going thru this rough time. It’s a difficult process for sure. I suggest keeping in touch with your doctor because he will know what is best. I wish I could help more but your doctor really is your best source. Hang in there!

Please login or register to post a reply.